MathSciNet Relay Station
MathSciNet bibliographic data
MR2680499 11F11 (11F25 11F67 58J51)
Holowinsky, Roman; Soundararajan, Kannan Mass equidistribution for Hecke eigenforms. Ann. of Math. (2) 172 (2010), no. 2, 1517–1528.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement